# SDR USAA2009120293285

- Difficulty date: November 11, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 50,000 hours, 33,002 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN AT MAIN ENTRY DOOR LOWER HINGE CUTOUT AT BS 303.9, WL 236.68.  REPAIRED FUSELAGE SKIN AT MAIN ENTRY DOOR LOWER HINGE CUTOUT AT BS 303.9, WL 236.68 IAW EA 101513.
